# SDR SWAA2024030656090

- Difficulty date: February 26, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED<[01] RECEIVED NEW SERVICEABLE SCUFF PLATE. DRILLED AND COUNTERSINK IAW SRM 51-40-05.;[02] RECEIVED NEW SERVICEABLE SCUFF PLATE. DRILLED AND COUNTERSINK IAW SRM 51-40-05.   INSPECTED C/A 2.  RECEIVED NEW SERVICEABLE SCUFF PLATE. DRILLED AND COUNTERSINK IAW SRM 51-40-05.
